JOURNAL BROWSE
Search
Advanced SearchSearch Tips
d-ISOMETRIC LINEAR MAPPINGS IN LINEAR d-NORMED BANACH MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
d-ISOMETRIC LINEAR MAPPINGS IN LINEAR d-NORMED BANACH MODULES
Park, Choon-Kil; Rassias, Themistocles M.;
  PDF(new window)
 Abstract
We prove the Hyers-Ulam stability of linear d-isometries in linear d-normed Banach modules over a unital and of linear isometries in Banach modules over a unital . The main purpose of this paper is to investigate d-isometric isomor-phisms between linear d-normed and isometric isomorphisms between , and d-isometric Poisson isomorphisms between linear d-normed Poisson and isometric Poisson isomorphisms between Poisson . We moreover prove the Hyers-Ulam stability of their d-isometric homomorphisms and of their isometric homomorphisms.
 Keywords
Hyers-Ulam stability;linear d-normed Banach module over ;isometric isomorphism;d-isometric isomorphism;Cauchy additive mapping;
 Language
English
 Cited by
1.
PERTURBATIONS OF HIGHER TERNARY DERIVATIONS IN BANACH TERNARY ALGEBRAS,;;

대한수학회논문집, 2008. vol.23. 3, pp.387-399 crossref(new window)
2.
ON MULTI-JENSEN FUNCTIONS AND JENSEN DIFFERENCE,;

대한수학회보, 2008. vol.45. 4, pp.729-737 crossref(new window)
3.
APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS,;;

대한수학회보, 2010. vol.47. 1, pp.195-209 crossref(new window)
1.
APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS, Bulletin of the Korean Mathematical Society, 2010, 47, 1, 195  crossref(new windwow)
2.
CHARACTERIZATIONS OF REAL HYPERSURFACES OF TYPE A IN A COMPLEX SPACE FORM, Bulletin of the Korean Mathematical Society, 2010, 47, 1, 1  crossref(new windwow)
 References
1.
A. D. Aleksandrov, Mappings of families of sets, Soviet Math. Dokl. 11 (1970), 376-380

2.
J. Baker, Isometries in normed spaces, Amer. Math. Monthly 78 (1971), 655-658 crossref(new window)

3.
F. F. Bonsall and J. Duncan, Complete normed algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 80. Springer-Verlag, New York-Heidelberg, 1973

4.
D. Boo and C. Park, The fundamental group of the automorphism group of a noncommutative torus, Chinese Ann. Math. Ser. B 21 (2000), no. 4, 441-452 crossref(new window)

5.
Y. J. Cho, P. C. S. Lin, S. S. Kim, and A. Misiak, Theory of 2-inner product spaces, Nova Science Publishers, Inc., Huntington, NY, 2001

6.
H. Chu, K. Lee, and C. Park, On the Aleksandrov problem in linear n-normed spaces, Nonlinear Anal.-TMA 59 (2004), no. 7, 1001-1011

7.
H. Chu, C. Park, and W. Park, The Aleksandrov problem in linear 2-normed spaces, J. Math. Anal. Appl. 289 (2004), no. 2, 666-672 crossref(new window)

8.
S. Czerwik, Functional equations and inequalities in several variables, World Scientific Publishing Co., Inc., River Edge, NJ, 2002

9.
S. Czerwik, Stability of functional equations of Ulam-Hyers-Rassias type, Hadronic Press Inc., Palm Harbor, Florida, 2003

10.
J. Dixmier, C*-algebras, North-Holland Mathematical Library, Vol. 15. North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977

11.
G. Dolinar, Generalized stability of isometries, J. Math. Anal. Appl. 242 (2000), no. 1, 39-56 crossref(new window)

12.
V. A. Faizev, Th. M. Rassias, and P. K. Sahoo, The space of (${\psi},{\gamma}$)-additive mappings on semigroups, Trans. Amer. Math. Soc. 354 (2002), no. 11, 4455-4472 crossref(new window)

13.
R. J. Fleming and J. E. Jamison, Isometries on Banach spaces: function spaces, Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics, 129. Chapman & Hall/CRC, Boca Raton, FL, 2003

14.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431-434 crossref(new window)

15.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436 crossref(new window)

16.
J. Gevirtz, Stability of isometries on Banach spaces, Proc. Amer. Math. Soc. 89 (1983), no. 4, 633-636 crossref(new window)

17.
K. R. Goodearl and E. S. Letzter, Quantum n-space as a quotient of classical n-space, Trans. Amer. Math. Soc. 352 (2000), no. 12, 5855-5876 crossref(new window)

18.
P. Gruber, Stability of isometries, Trans. Amer. Math. Soc. 245 (1978), 263-277 crossref(new window)

19.
H. Haruki and Th. M. Rassias, A new functional equation of Pexider type related to the complex exponential function, Trans. Amer. Math. Soc. 347 (1995), no. 8, 3111-3119 crossref(new window)

20.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224

21.
D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of functional equations in several variables, Progress in Nonlinear Differential Equations and their Applications, 34. Birkhauser Boston, Inc., Boston, MA, 1998

22.
D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), no. 2-3, 125-153 crossref(new window)

23.
S. Jung, On the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 204 (1996), no. 1, 221-226 crossref(new window)

24.
S. Jung, Hyers-Ulam-Rassias stability of functional equations in mathematical analysis, Hadronic Press, Inc., Palm Harbor, FL, 2001

25.
R. V. Kadison and J. R. Ringrose, Fundamentals of the theory of operator algebras. Vol. I, Elementary theory. Pure and Applied Mathematics, 100. Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1983

26.
N. Kalton, An elementary example of a Banach space not isomorphic to its complex conjugate, Canad. Math. Bull. 38 (1995), no. 2, 218-222 crossref(new window)

27.
Y. Ma, The Aleksandrov problem for unit distance preserving mapping, Acta Math. Sci. Ser. B Engl. Ed. 20 (2000), no. 3, 359-364

28.
S. Mazur and S. Ulam, Sur les transformations analytiques des domaines cercles et semi-cercles bornes, Math. Ann. 106 (1932), no. 1, 540-573 crossref(new window)

29.
B. Mielnik and Th. M. Rassias, On the Aleksandrov problem of conservative distances, Proc. Amer. Math. Soc. 116 (1992), no. 4, 1115-1118 crossref(new window)

30.
S. Oh, C. Park, and Y. Shin, Quantum n-space and Poisson n-space, Comm. Algebra 30 (2002), no. 9, 4197-4209 crossref(new window)

31.
S. Oh, C. Park, and Y. Shin, A Poincare-Birkhoff-Witt theorem for Poisson enveloping algebras, Comm. Algebra 30 (2002), no. 10, 4867-4887 crossref(new window)

32.
C. Park, On the stability of the linear mapping in Banach modules, J. Math. Anal. Appl. 275 (2002), no. 2, 711-720 crossref(new window)

33.
C. Park, Functional equations in Banach modules, Indian J. Pure Appl. Math. 33 (2002), no. 7, 1077-1086

34.
C. Park, Generalized simple noncommutative tori, Chinese Ann. Math. Ser. B 23 (2002), no. 4, 539-544 crossref(new window)

35.
C. Park, On an approximate automorphism on a C*-algebra, Proc. Amer. Math. Soc. 132 (2004), no. 6, 1739-1745 crossref(new window)

36.
C. Park, Lie -homomorphisms between Lie C-algebras and Lie -derivations on Lie C-algebras, J. Math. Anal. Appl. 293 (2004), no. 2, 419-434 crossref(new window)

37.
C. Park, Universal Jensen's equations in Banach modules over a C*-algebra and its unitary group, Acta Math. Sin. (Engl. Ser.) 20 (2004), no. 6, 1047-1056 crossref(new window)

38.
C. Park, Homomorphisms between Poisson JC*-algebras, Bull. Braz. Math. Soc. (N.S.) 36 (2005), no. 1, 79-97 crossref(new window)

39.
C. Park, Approximate homomorphisms on JB*-triples, J. Math. Anal. Appl. 306 (2005), no. 1, 375-381 crossref(new window)

40.
C. Park, Homomorphisms between Lie JC*-algebras and Cauchy-Rassias stability of Lie JC*-algebra derivations, J. Lie Theory 15 (2005), no. 2, 393-414

41.
C. Park, Isomorphisms between unital C*-algebras, J. Math. Anal. Appl. 307 (2005), no. 2, 753-762 crossref(new window)

42.
C. Park, Linear *-derivations on JB*-algebras, Acta Math. Sci. Ser. B Engl. Ed. 25 (2005), no. 3, 449-454

43.
C. Park and J. Hou, Homomorphisms between C*-algebras associated with the Trif functional equation and linear derivations on C*-algebras, J. Korean Math. Soc. 41 (2004), no. 3, 461-477 crossref(new window)

44.
C. Park, J. Hou, and S. Oh, Homomorphisms between JC*-algebras and Lie C*-algebras, Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 6, 1391-1398 crossref(new window)

45.
C. Park and Th. M. Rassias, On a generalized Trif 's mapping in Banach modules over a C*-algebra, J. Korean Math. Soc. 43 (2006), no. 2, 323-356 crossref(new window)

46.
C. Park and Th. M. Rassias, Isometries on linear n-normed spaces, J. Inequal. Pure Appl. Math. 7 (2006), no. 5, Article 168, 7 pp

47.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300 crossref(new window)

48.
Th. M. Rassias, Problem 16; 2, Report of the 27th International Symp. on Functional Equations, Aequationes Math. 39 (1990), 292-293

49.
Th. M. Rassias, Properties of isometric mappings, J. Math. Anal. Appl. 235 (1999), no. 1, 108-121 crossref(new window)

50.
Th. M. Rassias, The problem of S. M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2000), no. 2, 352-378 crossref(new window)

51.
Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), no. 1, 264-284 crossref(new window)

52.
Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23-130 crossref(new window)

53.
Th. M. Rassias, On the A. D. Aleksandrov problem of conservative distances and the Mazur-Ulam theorem, Nonlinear Anal.-TMA 47 (2001), no. 4, 2597-2608 crossref(new window)

54.
Th. M. Rassias and P. Semrl , On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), no. 4, 989-993 crossref(new window)

55.
Th. M. Rassias and P. Semrl, On the Mazur-Ulam theorem and the Aleksandrov problem for unit distance preserving mappings, Proc. Amer. Math. Soc. 118 (1993), no. 3, 919-925 crossref(new window)

56.
Th. M. Rassias and P. Semrl, On the Hyers-Ulam stability of linear mappings, J. Math. Anal. Appl. 173 (1993), no. 2, 325-338 crossref(new window)

57.
Th. M. Rassias and S. Xiang, On mappings with conservative distances and the Mazur-Ulam theorem, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. 11 (2000), 1-8 (2001)

58.
S. M. Ulam, Problems in modern mathematics, Science Editions John Wiley & Sons, Inc., New York, 1964

59.
H. Upmeier, Jordan algebras in analysis, operator theory, and quantum mechanics, CBMS Regional Conference Series in Mathematics, 67. Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1987

60.
S. Xiang, Mappings of conservative distances and the Mazur-Ulam theorem, J. Math. Anal. Appl. 254 (2001), no. 1, 262-274 crossref(new window)